# SDR AALA202011209005

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 15,405 hours, 5,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R2 EMERGENCY DOOR PRESSURE LOW, NEEDED SERVICED.  SERVICED R2 EMERGENCY DOOR, PER AMM 52-22-00.
